# SDR AALA202006089011

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 55,615 hours, 27,467 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 53,038 hours, 26,191 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 3370751050
- Part serial: 9888
- Condition: Leaking
- Location: Rt Engine
- Part time: 52,223 hours, 26,090 cycles
- Component: Engine, Cfmint, CFM565B6P
- Component part number: CFM565B6P
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED. AIRCRAFT HAD ECAM INDICATION OF LOW OIL QUANITY ON THE RIGHT ENGINE DURING CLIMB. OIL QUANTITY REACHED 0 AFTER 3 MINUTES, AN EMERGENCY WAS DECLARED AND THE RIGHT ENGINE WAS SHUT DOWN. AIRCRAFT RETURNED TO GDL. REMOVED & REPLACED NR 2 ENGINE LUBRICATION UNIT PER AMM 79-21-10-000-004-A / 79-21-10-400-004-A. PER EA 306464 ACCOMPLISHED NR 2 ENGINE POWER ASSURANCE CHECK PER AMM 71-00-00-710-008-B. CHECKED NR 2 ENG MASTER CHIP DETECTOR & SCAVENGE SCREEN PLUGS. NO DEBRIS FOUND. NO OIL LEAKS NOTED. OK FOR SVC.
